# SDR ASAA2019120971535

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 49,995 hours, 14,970 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LEFT FMC FAILURE, VTK FLAG ON CAPTS ND. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836. L/H FMC RESET. NO FAULTS NOTED.
